MathSciNet Relay Station
MathSciNet bibliographic data
MR2214145 (2007c:60050) 60G52 (26D15 35J25)
Bañuelos, Rodrigo; Kulczycki, Tadeusz Eigenvalue gaps for the Cauchy process and a Poincaré inequality. J. Funct. Anal. 234 (2006), no. 1, 199–225.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement